The nilpotence and periodicity theorems in stable homotopy theory
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque no. 189-190  (1990), Talk no. 728, p. 399-428
@incollection{SB_1989-1990__32__399_0,
     author = {Ravenel, Douglas C.},
     title = {The nilpotence and periodicity theorems in stable homotopy theory},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     note = {talk:728},
     pages = {399-428},
     zbl = {0728.55003},
     mrnumber = {1099883},
     language = {en},
     url = {http://www.numdam.org/item/SB_1989-1990__32__399_0}
}
Ravenel, Douglas C. The nilpotence and periodicity theorems in stable homotopy theory, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 728, pp. 399-428. http://www.numdam.org/item/SB_1989-1990__32__399_0/

[Ada74] J. F. Adams. Stable Homotopy and Generalised Homology. University of Chicago Press, Chicago, 1974. | MR 402720 | Zbl 0309.55016

[Ada75] J. F. Adams. Localisation and Completion. Lecture Notes in Mathematics, University of Chicago, Department of Mathematics, 1975. | MR 420607 | Zbl 0527.55016

[BK72] A. K. Bousfield and D. M. Kan. Homotopy Limits, Completions and Localizations. Volume 304 of Lecture Notes in Mathematics, Springer-Verlag, 1972. | MR 365573 | Zbl 0259.55004

[DHS88] E. Devinatz, M. J. Hopkins, and J. H. Smith. Nilpotence and stable homotopy theory. Annals of Mathematics, 128:207-242, 1988. | MR 960945 | Zbl 0673.55008

[Haz78] M. Hazewinkel. Formal Groups and Applications. Academic Press, New York, 1978. | MR 506881 | Zbl 0454.14020

[HKR] M. J. Hopkins, N. J. Kuhn, and D. C. Ravenel. Generalized group characters and complex oriented cohomology theories. To appear. | MR 1758754 | Zbl 0976.55014

[Hop87] M. J. Hopkins. Global methods in homotopy theory. In J. D. S. Jones and E. Rees, editors, Proceedings of the 1985 LMS Symposium on Homotopy Theory, pages 73-96, 1987. | MR 932260 | Zbl 0657.55008

[HS] M. J. Hopkins and J. H. Smith. Nilpotence and stable homotopy theory II. To appear. | MR 1652975 | Zbl 0924.55010

[Jam53] I. M. James. Reduced product spaces. Annals of Mathematics, 62:170-197, 1953. | MR 73181 | Zbl 0064.41505

[JW75] D. C. Johnson and W. S. Wilson. BP-operations and Morava's extraordinary K-theories. Mathematische Zeitschrift, 144:55-75, 1975. | MR 377856 | Zbl 0309.55003

[Lan73a] P. S. Landweber. Annihilator ideals and primitive elements in complex cobordism. Illinois Journal of Mathematics, 17:273-284, 1973. | MR 322874 | Zbl 0261.55006

[Lan73b] P. S. Landweber. Associated prime ideals and Hopf algebras. Journal of Pure and Applied Algebra, 3:175-179, 1973. | MR 345950 | Zbl 0257.55005

[Laz55a] M. Lazard. Lois de groupes et analyseurs. Ann. Écoles Norm. Sup., 72:299- 400, 1955. | Numdam | MR 77542 | Zbl 0068.02702

[Laz55b] M. Lazard. Sur les groupes de Lie formels á une paramètre. Bull. Soc. Math. France, 83:251-274, 1955. | Numdam | MR 73925 | Zbl 0068.25703

[Lim60] E. L. Lima. Stable Postnikov invariants and their duals. Summa Brasil. Math., 4:193-251, 1960. | MR 143212 | Zbl 0103.15901

[Mil60] J. W. Milnor. On the cobordism ring Ω* and a complex analogue, Part I. American Journal of Mathematics, 82:505-521, 1960. | Zbl 0095.16702

[Mit85] S. A. Mitchell. Finite complexes with A(n)-free cohomology. Topology, 24:227-248, 1985. | MR 793186 | Zbl 0568.55021

[Mor85] J. Morava. Noetherian localizations of categories of cobordism comodules. Annals of Mathematics, 121:1-39, 1985. | MR 782555 | Zbl 0572.55005

[Nov60] S. P. Novikov. Some problems in the topology of manifolds connected with the theory of Thom spaces. Soviet Mathematics Doklady, 1:717-720, 1960. | MR 121815 | Zbl 0094.35902

[Nov62] S. P. Novikov. Homotopy properties of Thom complexes (Russian). Mat. Sb. (N. S.), 57 (99):407-442, 1962. | MR 157381 | Zbl 0193.51801

[Qui69] D. G. Quillen. On the formal group laws of oriented and unoriented cobordism theory. Bulletin of the American Mathematical Society, 75:1293-1298, 1969. | MR 253350 | Zbl 0199.26705

[Rav] D. C. Ravenel. The chromatic point of view in homotopy theory. To appear.

[Rav84] D. C. Ravenel. Localization with respect to certain periodic homology theories. American Journal of Mathematics, 106:351-414, 1984. | MR 737778 | Zbl 0586.55003

[Rav86] D. C. Ravenel. Complex Cobordism and Stable Homotopy Groups of Spheres. Academic Press, New York, 1986. | MR 860042 | Zbl 0608.55001

[RW80] D. C. Ravenel and W. S. Wilson. The Morava K-theories of Eilenberg-Mac Lane spaces and the Conner-Floyd conjecture. American Journal of Mathematics, 102:691-748, 1980. | MR 584466 | Zbl 0466.55007

[SE62] N. E. Steenrod and D. B. A. Epstein. Cohomology Operations. Volume 50 of Annals of Mathematics Studies, Princeton University Press, Princeton, 1962. | MR 145525 | Zbl 0102.38104

[Sna74] V. P. Snaith. Stable decomposition of ΩnΣn X. Journal of the London Mathematical Society, 7:577-583, 1974. | Zbl 0275.55019

[Sto68] R. E. Stong. Notes on Cobordism Theory. Princeton University Press, Princeton, 1968. | MR 248858 | Zbl 0181.26604

[Tho54] R. Thom. Quelques propriétés globales des variétés differentiables. Commentarii Mathematici Helvetici, 28:17-86, 1954. | MR 61823 | Zbl 0057.15502